# SDR FDEA2018080371858

- Difficulty date: July 27, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 30,842 hours, 17,064 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Block
- Part number: 658A000002
- Part serial: R1746
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 3,084 hours, 17,064 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GO AROUND AT KIND GOT FLAP SYS 1 AND 2 FAULT LIGHT ILLUMINATION AND FLAPS STUCK AT 15/20. CYCLED FLAP HANDLE FLAPS STILL STUCK AT 20. ON NEXT APPROACH WITH HANDLE SELECTED TO 30/40 FAULT LIGHTS WENT OUT AND SLATS AND FLAPS CAME OUT. FLAPS AND  SLATS RETRACTED NORMALLY. FOUND SFCC 1 FAULTING MAIN CONTROL V AND SFCC 2 FAULTING "JAM" T/S PER TSM 27-50-02 FIG 101. FOUND LT WING TORQUE LIMITER OVERTORQUE IND EXTENDED, RESET. SERVICED NR 6 FLAP JACKSCREW AND DOWN DRIVE GEARBOX, REF AMM 12-13-27-00 AND TSM  27-50-02. LUBED LT NR 6, 5, 4, 3, 2  FLAP JACKSCREW GIMBOL AND CARRIAGE ROLLERS REF AMM 12-22-27-00. SERVICED FLAP SCREWJACKS 5, 4, 3, 2 TRANSMISSIONS WITH OIL. FLAP PCU VLV BLOCK REPLACE ON WRI 27-50/0501, OPS CHECKED FLAP SYSTEM, NO FAULTS NOTED REF AMM 27-54-00-05.
